Harmonic sums and integral representations

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2010) Harmonic sums and integral representations. Journal of Applied Analysis, 16 (2). pp. 265-277. ISSN 1425-6908 (print) 1869-6082 (online)


In this paper we derive some identities of harmonic number sums with binomial coefficients, we also give integral representations for the sums. We recover some existing identities and introduce a number of new ones.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7422
DOI 10.1515/jaa.2010.018
Official URL http://www.degruyter.com/view/j/jaa.2010.16.issue-...
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19903, harmonic numbers, zeta functions, binomial coefficients, combinatorial identities, double integral representations, series representations
Citations in Scopus 27 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login